Alert archive / Nebraska / Red Flag Warnings in 2016

Red Flag Warning 26, NWS Cheyenne, WY

September 7, 2016

NWS Cheyenne, WY issued this red flag warning at Sep 7, 2016, 3:29 PM CDT. It took effect at Sep 8, 2016, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 7, 2016, 3:29 PM CDT (20:29 UTC)
In effect from
Sep 8, 2016, 11:00 AM CDT
Expired
Sep 8, 2016, 9:00 PM CDT
In force
10 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

471 
WWUS85 KCYS 072029
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FOR SOUTHEAST WYOMING FROM NOON
THROUGH 8 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITIES...

...STRONGER WINDS THURSDAY WITH RED FLAG WARNINGS IN EFFECT FOR
MUCH OF THE AREA EXCEPT FOR THE EXTREME SOUTHERN PANHANDLE WHERE
A FIRE WEATHER WATCH REMAINS IN EFFECT. 

.GUSTY WEST WINDS AND DRY CONDITIONS WILL CONTINUE THIS AFTERNOON
ACROSS MUCH OF SOUTHEAST WYOMING. STRONGER WINDS ARE EXPECTED
THURSDAY AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
WYOMING AND MUCH OF THE NEBRASKA PANHANDLE.

WYZ301>310-080430-
/O.UPG.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
/O.NEW.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
/O.CON.KCYS.FW.W.0025.000000T0000Z-160908T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...302...303... 304...305...306...307...308...309 AND 310...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...302...303...304... 305...306...307...308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. 
  FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER 
  ZONE 305. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 307. FIRE 
  WEATHER ZONE 308. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 
  310. 

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH. STRONGER WINDS ARE EXPECTED THURSDAY AND COULD
  GUST BETWEEN 40 AND 50 MPH.

* HUMIDITY...LOWER ELEVATIONS OF THESE ZONES WILL SEE 
  HUMIDITIES FALLING TO 10 TO 13 PERCENT TODAY. EVEN LOWER 
  HUMIDITIES EXPECTED THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH FOR THURSDAY MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-080430-
/O.UPG.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
/O.NEW.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 311 AND
312...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ313-080430-
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
229 PM MDT WED SEP 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313.

* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH SUSTAINED WITH
  GUSTS TO 25 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 20 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
3 follow-up statements
758 
WWUS85 KCYS 080154
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT WED SEP 7 2016

...STRONGER WINDS THURSDAY WITH RED FLAG WARNINGS IN EFFECT FOR
MUCH OF THE AREA EXCEPT FOR THE SOUTHERN NEBRASKA PANHANDLE WHERE
A FIRE WEATHER WATCH REMAINS IN EFFECT...

.GUSTY WEST WINDS AND DRY CONDITIONS WILL RETURN THURSDAY FOR ALL
OF SOUTHEAST WYOMING AND MUCH OF THE NEBRASKA PANHANDLE.

WYZ301>310-081200-
/O.EXP.KCYS.FW.W.0025.000000T0000Z-160908T0200Z/
/O.CON.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
754 PM MDT WED SEP 7 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...
303... 304... 305...306...307...308...309 AND 310...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301...302... 303...304...305...306...307...308...309 AND
310...

* AFFECTED AREA...FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. 
  FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER 
  ZONE 305. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 307. FIRE 
  WEATHER ZONE 308. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 
  310. 

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH THURSDAY.

* HUMIDITY...10 TO 15 PERCENT THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL
  CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-081200-
/O.CON.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
754 PM MDT WED SEP 7 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 311 AND 312...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH
  GUSTS TO 35 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ313-081200-
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
754 PM MDT WED SEP 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313.

* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH SUSTAINED WITH 
  GUSTS TO 25 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 15 TO 20 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
537 
WWUS85 KCYS 080842
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
242 AM MDT THU SEP 8 2016

.GUSTY WEST WINDS AND DRY CONDITIONS EXPECTED TODAY FOR ALL OF
SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE.

NEZ313-080945-
/O.CAN.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
242 AM MDT THU SEP 8 2016

...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONE 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE
WEATHER WATCH. 

LOWEST RELATIVE HUMIDITIES APPEAR THEY WILL REMAIN ABOVE CRITICAL
THRESHOLDS FOR THE MOST PART TODAY. ELEVATED FIRE WEATHER CONCERNS
ARE STILL POSSIBLE.

$$

NEZ311-312-WYZ301>310-090200-
/O.CON.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
242 AM MDT THU SEP 8 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 301 THROUGH 312. 

* AFFECTED AREA...ALL SOUTHEAST WYOMING FIRE WEATHER ZONES.

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
313 
WWUS85 KCYS 090149
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MDT THU SEP 8 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303...
304...305...306...307...308...309...310...311 AND 312...

NEZ311-312-WYZ301>310-090300-
/O.EXP.KCYS.FW.W.0026.000000T0000Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
749 PM MDT THU SEP 8 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303...
304...305...306...307...308...309...310...311 AND 312...

WINDS WERE DIMINISHING WITH GUSTS BELOW 25 MPH AND HUMIDITIES AT
OR ABOVE 15 PERCENT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 7, 12:42 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 7, 12:42 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1142 AM MDT WED SEP 7 2016

.UPDATE...
Issued at 1055 AM MDT Wed Sep 7 2016

Sent out a quick update to issue a Red Flag Warning for zones 302
and 310 due to relative humidities already dropping near or just
below 20 percent and wind gusts near 25 mph with more mixing
anticipated this afternoon.

UPDATE Issued at 909 AM MDT Wed Sep 7 2016

We just issued a quick update to cancel the dense fog advisory. It
appears like the bulk of the dense fog had lifted with the
visibility expected to continue improving during the remainder of
the morning.

UPDATE Issued at 618 AM MDT Wed Sep 7 2016

Getting visibilities reported at both Scottsbluff and Sidney of
1/4 mile that has been persistent for a while now. See no reason
that this fog will not persist, so issued a Dense Fog Advisory
through 10 AM today. May break a little sooner than that, but
gives the day shift time to take another look if needed. Updates
sent.

&&

.SHORT TERM...(Today through Friday)
Issued at 302 AM MDT Wed Sep 7 2016

Forecast concerns today deal with winds and fire weather.

Currently...Surface front has moved further south into central
Colorado this morning. Last of showers/thunderstorms are finally
moving out of the Panhandle as of 2AM. Latest 11-3.9u satellite
imagery showing widespread stratus for areas east of the Laramie
Range in upsloping east and southeast winds. Upper shortwave seen
on I.R. imagery moving into western Montana and western Wyoming
this morning. Finally, remnants of Hurricane Newton moving north
northeast into the California Baja.

For today...Models in excellent agreement with drier westerly flow
moving into our area. This behind the upper shortwave that tracks
across southern Montana and northern Wyoming around 18Z today. GFS
forecast soundings showing us mixing up to around 580mbs out west
today. Winds at that level forecast at 40kts and these winds will
mix down to the surface during the afternoon Dewpoints from model
guidance continue to look way too high as soundings showing low to
mid 20s during the afternoon. Continued to undercut Tds out that
way, which gives us afternoon humidities well below 15 percent. As
a result, did issue Red Flag Warnings for areas along and west of
the Laramie Range. Did include the Snowy and Sierra Madre Ranges
in the RFW today. The IRAWS stations supporting the Beaver Creek
and Broadway wildfires around 8000-8500 feet have been flirting
with critical RH levels the past couple days. With drier air
moving into the area, these sites should easily hit later today.

Next fast moving shortwave moves through Montana Thursday. Perfect
timing for passing through during peak heating Thursday afternoon.
GFS 700mb winds increase to 40-45kts and 700mb Craig to Casper
height gradient 60mtrs. Could be seeing some areas approaching
55MPH on gusts, especially the wind prone areas. Perfect setup for
a downsloping event off the Laramie Range. GFS .5km AGL humidites
fall to 12 percent over the Panhandle Thursday afternoon with
850mb winds out there at 20 to 25kts. Decided to put the entire
CWFA in a fire weather watch for Thursday. Poor overnight RH
recoveries should have the critical fire weather conditions
starting earlier Thursday, so started the Watch at 10AM (could be
sooner than that).

By Thursday evening, associated cold front with the Montana upper
low moves into our northeastern zones, easing fire weather
problems. But out west, 700mb winds remain strong. Still looking
at 25-30kts out there for Friday, so we may be dealing with fire
headlines west of the Laramie Range Friday afternoon.

.LONG TERM...(Friday night through Tuesday)
Issued at 302 AM MDT Wed Sep 7 2016

A cool morning across the CWA saturday as a surface high slides
past the area. WNW upper flow over the area this weekend boding
for dry conditions with a warming trend Saturday through Sunday.
Looking rather breezy over much of southeast Wyoming on Sunday as
lee troughing deepens over the high plains in response to
shortwave energy ejecting across the northern plains. Meanwhile
next longwave upper trough will drop over the Pacific NW Sunday
while next surge of colder air drops down the high plains Sunday
night and Monday. Early next week looking rather cool and showery
as surface upslope flow is overrun by swly flow aloft with some
impulses lifting northeast across the CWA in the flow.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1138 AM MDT Wed Sep 7 2016

Wyoming TAFS...VFR. Scattered clouds from 8000 to 12000 feet AGL.
Winds gusting to 28 knots through 01Z...then decreasing. Wind
gusts from 25 to 33 knots after 15Z Thursday.

Nebraska TAFS...VFR prevails...except for IFR at Sidney from
10Z to 14Z. Winds gusting 20 to 25 knots through 01Z...then
decreasing. Winds gusting to 25 knots at Alliance and Chadron
after 15Z Thursday.

&&

.FIRE WEATHER...
Issued at 302 AM MDT Wed Sep 7 2016

Drier air and stronger west to southwest winds will move into our
western fire zones today ahead of a low pressure system tracking
into Montana. Confidence is high that critical fire weather
conditions will develop this afternoon along and west of the
Laramie Range as well as western FWZ 301 today. This is the
perfect setup for widespread Red Flag conditions across this area.
Stronger winds will be more widespread Thursday and downsloping
effect off the Laramie Range will spread out into the Nebraska
Panhandle. Fire Weather Watches have been issued for all southeast
Wyoming and Nebraska Panhandle fire zones for Thursday. Associated
cold front with this Montana low expected to drop south across our
eastern zones Thursday evening into Friday...easing fire weather
conditions east of the Laramie Range. But critical fire weather
conditions could continue west of the Laramie Range into Saturday.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Thursday morning through Thursday
     evening for WYZ301>310.

     Red Flag Warning until 8 PM MDT this evening for WYZ301>310.

NE...Fire Weather Watch from Thursday morning through Thursday
     evening for NEZ311>313.

&&

UPDATE...REC
SHORT TERM...GCC
LONG TERM...RE
AVIATION...RUBIN
FIRE WEATHER...GCC
Hazardous weather outlook, Sep 7, 5:27 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
427 AM MDT WED SEP 7 2016

NEZ002-003-019>021-054-055-095-096-WYZ103-107-108-118-119-081030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NORTH LARAMIE RANGE-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
427 AM MDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WINDS AND LOW HUMIDITY WILL COMBINE TO PRODUCE CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH OVER PARTS OF THE AREA THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ101-102-104>106-109>117-081030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
427 AM MDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS AND LOW HUMIDITY WILL COMBINE TO PRODUCE CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH OVER PARTS OF THE AREA MAINLY THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH ARE EXPECTED TO OCCUR
ONCE AGAIN OVER THE AREA ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:37 AM CDTFire Weather WatchCYS25 hr
Sep 7, 7:07 AM CDTDense Fog AdvisoryCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff3 hr
Sep 6, 7:04 PM CDTSevere Thunderstorm WarningCYSGoshen, Laramie26 min
Sep 6, 7:28 PM CDTSevere Thunderstorm WarningCYSGoshen, Laramie32 min
Sep 7, 2:37 AM CDTRed Flag WarningCYS18 hr

Nearby

Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.